Skip to main content Skip to section menu

Mathematics Preprints 2008

Computational Discrete Algebra


08.05 : ALP, M. & WENSLEY, C.D.

Automorphisms and homotopies of groupoids and crossed modules.

Summary:

This paper is concerned with the algebraic structure of groupoids and crossed modules of groupoids.
We describe the group structure of the automorphism group of a finite connected groupoid C as a quotient of a semidirect product. We pay particular attention to the conjugation automorphisms of C, and use these to define a new notion of groupoid action.
We then show that the automorphism group of a crossed module of groupoids C, in the case when the range groupoid is connected and the source group totally disconnected, may be determined from that of the crossed module of groups C_u formed by restricting to a single object u.
Finally, we show that the group of homotopies of C may be determined once the group of regular derivations of C_u is known.

Download:

Published in:

Applied Categorical Structures 18(5) (2010) 473-504.

http://dx.doi.org/10.1007/s10485-008-9183-y

Site footer